# SDR ABXA9500570

- Difficulty date: June 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914AX
- Make and model: Nihon YS-11A-500
- Aircraft serial: 2056
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Part number: 0142101321
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR DID NOT LOCK DOWN ON FIRST EXTENSION, SLOW TO LOCK DOWN ON SECOND.  CLEANED AND LUBED NOSE LANDING GEAR, EXTENDED AND RETRACTED GEAR IAW YS11 MM 32-30-0.  OPS CHECKED GOOD.
